# SDR DALA2024040804197

- Difficulty date: April 4, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N394DL
- Make and model: Boeing 767324
- Aircraft serial: 27394
- Aircraft time: 110,329 hours, 17,295 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Spring
- Part number: UNKNOWN
- Condition: Missing
- Location: Rt Mlg Strut
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1521 ON WALK AROUND FOUND SPRING MISSING FROM RIGHT MLG SIDE BRACE JURY STRUT, FWD SPRING. CORRECTIVE ACTION: C/W ERA #617160-14 (5305896)
